Alert archive / Washington / River Flood Warnings in 2022

River Flood Warning 9, NWS Spokane, WA

November 4, 2022Whitman County, Washington; Latah County, Idaho

NWS Spokane, WA issued this river flood warning at Nov 4, 2022, 1:43 PM PDT for Whitman County, Washington; Latah County, Idaho. It took effect at Nov 4, 2022, 5:31 PM PDT. It was in force for 6 hr.

The area

The outline as issued.

The facts

Issued
Nov 4, 2022, 1:43 PM PDT (20:43 UTC)
In effect from
Nov 4, 2022, 5:31 PM PDT
Expired
Nov 4, 2022, 11:24 PM PDT
In force
6 hr
Issued by
NWS Spokane, WA
Area
Storm-based polygon
Flood severity
Minor

Counties Latah County, ID, Whitman County, WA

The radar

The Spokane radar (KOTX), 116 km from the middle of the area, began a volume at 20:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Paradise Creek at HWY8 Near Moscow (PACI1).

Action stage
49.66 ft
Minor stage
50.86 ft
Moderate stage
51.66 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 13346765, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

463 
WGUS46 KOTX 042043
FLWOTX

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Spokane WA
143 PM PDT Fri Nov 4 2022

...The National Weather Service in Spokane WA has issued a Flood 
Warning for the following rivers in Washington...Idaho...

  Paradise Creek at Moscow affecting Latah and Whitman Counties.

For the Paradise Creek...including Moscow...Minor flooding is 
forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should not attempt to drive around barricades or drive 
cars through flooded areas.

Additional information is available at www.weather.gov.

The next statement will be issued late tonight at 145 AM PDT.

&&

IDC057-WAC075-050845-
/O.NEW.KOTX.FL.W.0009.221105T0031Z-221105T2102Z/
/PACI1.1.ER.221105T0230Z.221105T1000Z.221105T1501Z.NR/
143 PM PDT Fri Nov 4 2022

...FLOOD WARNING IN EFFECT FROM THIS AFTERNOON TO EARLY TOMORROW 
AFTERNOON...

* WHAT...Minor flooding is forecast. 

* WHERE...Paradise Creek at Moscow.

* WHEN...From this afternoon to early tomorrow afternoon.

* IMPACTS...At 9.2 feet, Water will be out of the creek at the 
  intersection of Bridge Street and Hillcrest Drive and may also be 
  flowing into the intersection at this stage.
  At 10.0 feet, Water will be up to the homes near the intersection 
  of Bridge and Hillcrest. Intersection at 5th and Roosevelt will be 
  flooded. Water will be out of the banks at the D Street bridge. 
  Storm drains along Main Street will be backed up and overflowing. 
  Mountainview Park will be flooded. Bike path along the creek near 
  the University will be under 6 inches of water.

* ADDITIONAL DETAILS...
  - At 12:45 PM PDT Friday the stage was 8.6 feet.
  - Forecast...Paradise Creek will rise above flood stage late
    Friday afternoon into Friday evening and is expected to crest
    around 9.6 feet overnight. It will fall below flood stage
    Saturday morning.
  - Flood stage is 9.2 feet.
  - Flood History...This crest compares to a previous crest of
    9.7 feet on 12/30/2017.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 4682 11704 4683 11673 4665 11672 4665 11704


$$

SVH
2 follow-up statements
326 
WGUS46 KOTX 050242
FLWOTX

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Spokane WA
742 PM PDT Fri Nov 4 2022

...Forecast flooding changed from Minor to Moderate severity and 
increased in duration for the following rivers in Idaho...
Washington...

  Paradise Creek at Moscow affecting Whitman and Latah Counties.

For the Paradise Creek ...including Moscow...Moderate flooding is 
forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should not attempt to drive around barricades or drive 
cars through flooded areas.

Additional information is available at www.weather.gov however we 
have received reports that the automated gauge is not reading 
correctly and may not be reliable overnight into Saturday morning.

The next statement will be issued early Saturday morning.Saturday 
morning at 900 AM PDT.

&&

IDC057-WAC075-051600-
/O.EXT.KOTX.FL.W.0009.000000T0000Z-221105T2235Z/
/PACI1.2.ER.221104T2058Z.221105T0300Z.221105T1635Z.NR/
742 PM PDT Fri Nov 4 2022

...FLOOD WARNING NOW IN EFFECT UNTIL TOMORROW AFTERNOON...

* WHAT...Minor flooding is occurring and moderate flooding is 
  forecast.

* WHERE...Paradise Creek at Moscow.

* WHEN...Until tomorrow afternoon.

* IMPACTS...At 10.0 feet, Water will be up to the homes near the 
  intersection of Bridge and Hillcrest. Intersection at 5th and 
  Roosevelt will be flooded. Water will be out of the banks at the D 
  Street bridge. Storm drains along Main Street will be backed up 
  and overflowing. Mountainview Park will be flooded. Bike path 
  along the creek near the University will be under 6 inches of 
  water.

* ADDITIONAL DETAILS...
  - At 6:45 PM PDT Friday the stage was 9.4 feet.
  - Recent Activity...The maximum river stage in the 24 hours
    ending at 6:45 PM PDT Friday was 9.5 feet.
  - Forecast...The river is expected to rise below flood stage
    late tomorrow morning and continue falling to 10.3 feet this
    evening. Additional rises are possible thereafter.
  - Flood stage is 9.2 feet.
  - Flood History...This crest compares to a previous crest of
    10.3 feet on 01/08/1990.
  - http://www.weather.gov/safety/flood

&&

              Fld   Observed           Forecasts (8 pm PDT)     
Location      Stg   Stg   Day/Time     Sat   Sun   Mon          

Paradise Creek
Moscow        9.2   9.4   Fri 6 pm PDT 8.3   6.2   5.0          


&&

LAT...LON 4682 11704 4683 11673 4665 11672 4665 11704


$$

SB
983 
WGUS86 KOTX 050624
FLSOTX

Flood Statement
National Weather Service Spokane WA
1124 PM PDT Fri Nov 4 2022

...The Flood Warning is cancelled for the following rivers in 
Washington...Idaho...

  Paradise Creek at Moscow affecting Latah and Whitman Counties.

IDC057-WAC075-050730-
/O.CAN.KOTX.FL.W.0009.000000T0000Z-221105T0624Z/
/PACI1.2.ER.221104T2058Z.000000T0000Z.000000T0000Z.NR/
1124 PM PDT Fri Nov 4 2022

...FLOOD WARNING IS CANCELLED...

The Flood Warning is cancelled for
  the Paradise Creek at Moscow.

* ADDITIONAL DETAILS...
  - At 10:45 PM PDT Friday the stage was 8.9 feet.
  - Forecast...The river will fall to 8.1 feet late tonight then
    6.7 feet tomorrow afternoon. The creek is expected to remain
    below flood stage.
  - http://www.weather.gov/safety/flood

&&

              Fld   Observed           Forecasts (11 pm PDT)    
Location      Stg   Stg   Day/Time     Sat   Sun   Mon          

Paradise Creek
Moscow        9.2   8.9   Fri 10 pm PD 6.2   4.7   4.1          


&&

LAT...LON 4682 11704 4683 11673 4665 11672 4665 11704


$$

SB

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Spokane, WA wrote its last area forecast discussion before this river flood warning went out at Nov 4, 11:47 AM PDT, 1 hour 56 minutes earlier.

Area forecast discussion, Nov 4, 11:47 AM PDT, 1 hour 56 minutes before
Area Forecast Discussion
National Weather Service Spokane WA
1147 AM PDT Fri Nov 4 2022

.SYNOPSIS....

A significant early winter storm is moving through the Northwest.
The winter storm will continue to bring heavy wet snow in spots
today followed by strong winds tonight into Saturday morning. A
much colder weather pattern will bring accumulating snow to the
Inland NW next week.

&&

.DISCUSSION...
*Damaging and high impact winds still on track for Tonight - early
 Saturday*

Update this morning to continue a winter weather advisory for
Shoshone county and the central Idaho Panhandle mountains above
3000 feet and parts of the Camas Prairie through early afternoon.
Some locations above 3000 feet have been slower to warm and
transition to rain. As of late this morning, the Columbia Basin is
warming to the upper 40s while northeast Washington and the
northern Idaho Panhandle remain between 31-34 degrees. Winds
across the Columbia Basin and the WA/OR border are beginning to
see some sustained winds of 18-25 mph with gusts 25-30mph. Our
warm front is at the door and we'll continue to see things
increase over the next 18 hours. /Dewey

.Previous discussion...issued 220 AM PDT Fri Nov 4...

..First lowland snowfall of the season with heavy snow in the
mountains continuing into this morning followed up with strong winds
later today and continuing on into Saturday morning...

Today through Saturday Night: A warm front with a well maintained
tap of moisture extending to the southwest is streaming significant
substantial moisture as it sags down into the region. Since there
is no cold air to overrun at lower levels over the lowlands a
rain shadow in the form of substantially lower qpf/snow amounts
and pops remains in order between the Cascades and North Idaho
today and tonight and as such can generalize the result as heavy
snow in the mountains and advisory amounts elsewhere. Later today
the ridge flattens and jet stream is positioned overhead with an
intensifying surface low passing west to east through Southern
British Columbia which will result in very windy conditions as
early as this afternoon but primarily tonight into Saturday until
the jet stream sags some to the south. The resulting high index
zonal flow will too allow for a rain shadow of sorts between the
Cascades and North Idaho with lower pops between the two tonight
into Saturday. Ensembles suggest a weather system diving down the
British Columbia coast will be positioned close enough as to pump
up some shortwave ridging ahead of it and over Eastern Washington
and North Idaho Saturday night which may decrease the chances that
Saturday night will be wet the entire night. Messaging noting the
problematic impacts of the first widespread snow and strong winds
overlapping include power outages, tree damage and remains a
topic for webpage weather stories, social media accounts, and
briefings. In addition a river statement is out to address the
various rises of Paradise Creek near Moscow as it is forecast to
exceed action stage but not flood tonight into Saturday morning.
/Pelatti

Sunday through Thursday: A deep ULL will dig down the
northwestern coast late Saturday into Sunday. Precipitation will
begin very early Sunday morning as a rather unstable airmass moves
over the Pacific Northwest. 500mb temperatures dropping to near
-30C and below will create very steep lapse rates across western
and central Washington. With the surface low pressure off the
coast near the WA/OR border, our low level flow will begin to turn
to the east/northeast Sunday morning and afternoon mainly across
central Washington, NE Washington, and the northern Panhandle.
These steep lapse rates combined with a strong northeast flow will
be favorable for strong upslope flow across the eastern slopes of
the Cascades. This set up will support heavier precipitation
across the east slopes of the Cascades into the Waterville
Plateau, northeast Washington and north Idaho. The Okanogan and
Wenatchee Valley area remains uncertain at this time given snow
levels will likely rise to 1500-2000 feet thanks to the warm
conveyor belt feeding warmer air into the low levels Sunday
afternoon. Dprog/dt of ensemble guidance is showing a much lower
ceiling of snowfall for KEAT and KOMK compared to 24 hours ago.
However, National Blend of Models still has around 40% chance of 4
inches of snow in EAT and around 70% for OMK. The Kettle Range
and Okanogan Highlands will have a 50 to 70 percent chance of
seeing greater than 6 inches of snow. Bonners Ferry and Sandpoint
have around a 60% chance for greater than 4 inches of snow.

Spokane/Palouse area snow uncertainty Sunday afternoon:
Uncertainties in snow amounts in the Spokane/Palouse area are
being attributed to sensitivity in the placement of the warm
conveyor belt and timing of the arctic cold front Sunday. Sunday
morning will feature light snow before transitioning to rain in SE
WA/Southern Panhandle and snow levels of 2500 ft making it as far
north as Deer Park. Spokane will quickly change back over to snow
somewhere between 7-10PM PST Sunday. Pullman will change back to
snow somewhere between 8PM Sunday-12AM PST Monday. Locations in
SE WA will change a few hours later as the arctic front continues
to march south. The L-C valley appears too warm for snowfall
accumulations. Accumulating snowfall will conclude by noon Monday.

Spokane: DProg/dt of ensemble 850 mb temperatures look
increasingly favorable for snow as the dominant ptype in the
Spokane area past 10pm. CMC/ECMWF ensemble remains the warmest
with 12 and 20% of the respective members having 850 mb temps > 0C
but was 32 and 15% 24 hours ago. GFS ensemble is 3% but was 33%
24 hours ago.

Pullman: DProg/dt at 10PM PST Sunday for ensemble probabilities
of 850 mb temperature > 0C are increasingly favorable for an
earlier transition to snow at Pullman. GEFS, CMC, and ECMWF are
23%, 35%, 50% compared to 53%, 35%, and 58% 24 hours ago.

How much snow for Spokane/Pullman? National Blend of Models gives
Spokane a 53% and 27% chance of 2 and 4 inches of snow
respectively and 35% and 13% chance for Pullman. Opted towards
higher amounts based on increasingly favorable arctic front timing
Sunday night combined with strong FGEN. The higher end amounts
certainly have support from the colder GFS ensemble mean with 5
inches at Spokane and 3.5 inches in Pullman. Snowfall rates could
exceed an inch an hour in the FGEN band.

Much cold air will arrive Monday, with high and low temperatures
by Monday through the end of the work week around 10 to 20 degrees
below average for this time of year. 850 mb temperatures will
range from -8C in the Basin down to -20C in far northern Idaho.
This corresponds to highs in the 20s and lows in the single digits
and teens. In addition, breezy northeast winds are expected down
the Purcell Trench through the upper Columbia Basin Sunday night
through Tuesday, which will make the temperatures feel much
colder. Temperatures will slightly creep up during the late week,
but still quite cool. Now is the time to prepare for these very
cold temperatures. Information on how to prepare for the cold can
be found at weather.gov/safety/cold. Butler vmt

&&

.AVIATION...
18Z TAFS: Widespread stratus cover Washington State and the Idaho
Panhandle this morning. A strong early winter storm bringing snow
to TAF sites this morning producing IFR ceilings and
visibilities. Wind gusts of 30-40 kts will be common late this
afternoon and substantially increase to between 40-50 kts with
the cold front passage tonight and show a decrease into Saturday
morning. Confidence is low in timing of improving Cig/Vis
conditions but moderate to high confidence in wind timing and
speeds. /Dewey

&&

.PRELIMINARY POINT TEMPS/POPS...
Spokane        47  35  45  28  42  22 /  90  70  10  20  50  80
Coeur d'Alene  46  35  44  27  41  22 / 100  90  20  30  40  70
Pullman        46  36  44  27  41  25 / 100  90  40  30  30  80
Lewiston       51  44  51  33  47  34 / 100  90  50  30  20  80
Colville       43  28  44  16  38  12 /  90  50  10  10  70  80
Sandpoint      39  35  42  23  36  19 / 100  90  30  30  50  70
Kellogg        44  33  41  28  38  21 / 100 100  50  50  30  70
Moses Lake     53  38  50  31  44  24 /  60  50   0  20  70  70
Wenatchee      49  39  46  31  38  27 /  80  70  30  40  80  60
Omak           46  34  50  27  40  26 /  80  60  10  20  80  90

&&

.OTX WATCHES/WARNINGS/ADVISORIES...
ID...High Wind Warning from 5 PM this afternoon to 11 AM PDT Saturday
     for Central Panhandle Mountains-Coeur d'Alene Area-Idaho
     Palouse-Lewis and Southern Nez Perce Counties-Lewiston Area-
     Northern Panhandle.

     Winter Weather Advisory until 2 PM PDT this afternoon for
     Central Panhandle Mountains-Lewis and Southern Nez Perce
     Counties-Lewiston Area.

WA...High Wind Warning from 5 PM this afternoon to 11 AM PDT Saturday
     for Lower Garfield and Asotin Counties-Moses Lake Area-
     Northeast Blue Mountains-Northeast Mountains-Spokane Area-
     Upper Columbia Basin-Washington Palouse-Waterville Plateau-
     Wenatchee Area.

&&

In the hours before

Local storm report, Nov 4, 11:19 AM PDT, 2 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPOKANE WA
1119 AM PDT FRI NOV 4 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 AM     HEAVY SNOW       12 S WAUCONDA           48.55N 119.02W
11/04/2022  M4.5 INCH        OKANOGAN           WA   TRAINED SPOTTER

            HEAVY WET SNOW. ESTIMATED 4.5 TO 6 INCHES
            AROUND THE YARD AS OF 11AM. INTERMITTENT
            POWER OUTAGES.

0600 AM     HEAVY SNOW       3 S DIAMOND LAKE        48.08N 117.19W
11/04/2022  M5.0 INCH        PEND OREILLE       WA   COCORAHS

            COCORAHS STATION WA-PO-1 5.6 NE ELK.

0652 AM     HEAVY SNOW       6 WNW REPUBLIC          48.67N 118.86W
11/04/2022  E8.0 INCH        OKANOGAN           WA   PUBLIC

            VIA SOCIAL MEDIA.

0700 AM     HEAVY SNOW       4 N REPUBLIC            48.71N 118.72W
11/04/2022  M8.5 INCH        FERRY              WA   COCORAHS

            COCORAHS STATION WA-FY-1 4.2 N REPUBLIC.

0700 AM     HEAVY SNOW       4 SW MALO               48.76N 118.66W
11/04/2022  M7.3 INCH        FERRY              WA   COCORAHS

            COCORAHS STATION WA-FY-5 8.4 NNE REPUBLIC.

0700 AM     HEAVY SNOW       8 E TONASKET            48.71N 119.27W
11/04/2022  M5.8 INCH        OKANOGAN           WA   COCORAHS

            COCORAHS STATION WA-OK-30 TONASKET 7.6 E.

0700 AM     HEAVY SNOW       3 WSW CLAYTON           47.98N 117.61W
11/04/2022  M5.5 INCH        STEVENS            WA   COCORAHS

            COCORAHS STATION WA-ST-1 2.6 SW CLAYTON.

0700 AM     HEAVY SNOW       1 NNW PLAIN             47.77N 120.66W
11/04/2022  M5.0 INCH        CHELAN             WA   COCORAHS

            COCORAHS STATION WA-CH-33 12.4 N
            LEAVENWORTH.

0700 AM     HEAVY SNOW       11 S WAUCONDA           48.56N 119.03W
11/04/2022  M4.6 INCH        OKANOGAN           WA   COCORAHS

            COCORAHS STATION WA-OK-25 21.1 ESE TONASKET.

0700 AM     HEAVY SNOW       4 ENE CEDONIA           48.18N 118.10W
11/04/2022  M4.0 INCH        STEVENS            WA   TRAINED SPOTTER

            TREE LIMBS WERE BEGINNING TO BREAK BUT STILL
            HAD POWER AT TIME OF CALL.

0800 AM     HEAVY SNOW       9 W LUCERNE             48.20N 120.77W
11/04/2022  M9.3 INCH        CHELAN             WA   CO-OP OBSERVER

            CO-OP OBSERVER STATION HLDW1 8.6 W LUCERNE.

0803 AM     HEAVY SNOW       5 S NORTHPORT           48.85N 117.77W
11/04/2022  M4.0 INCH        STEVENS            WA   TRAINED SPOTTER

0811 AM     HEAVY SNOW       REPUBLIC                48.65N 118.73W
11/04/2022  E7.0 INCH        FERRY              WA   PUBLIC

            VIA SOCIAL MEDIA.

0819 AM     HEAVY SNOW       6 E ELLISFORDE          48.80N 119.27W
11/04/2022  E6.0 INCH        OKANOGAN           WA   PUBLIC

            VIA SOCIAL MEDIA.

0822 AM     HEAVY SNOW       5 NE REPUBLIC           48.71N 118.67W
11/04/2022  E6.0 INCH        FERRY              WA   PUBLIC

            VIA SOCIAL MEDIA.

0823 AM     HEAVY SNOW       1 NNE MALO              48.82N 118.60W
11/04/2022  E7.0 INCH        FERRY              WA   PUBLIC

            VIA SOCIAL MEDIA.

0830 AM     HEAVY SNOW       2 ESE CLAYTON           47.98N 117.52W
11/04/2022  E5.5 INCH        SPOKANE            WA   PUBLIC

            VIA SOCIAL MEDIA.

0832 AM     HEAVY SNOW       2 S DEER PARK           47.94N 117.43W
11/04/2022  E4.0 INCH        SPOKANE            WA   PUBLIC

            VIA SOCIAL MEDIA.

0842 AM     HEAVY SNOW       5 NE REPUBLIC           48.71N 118.66W
11/04/2022  M8.5 INCH        FERRY              WA   TRAINED SPOTTER

0843 AM     HEAVY SNOW       USK                     48.31N 117.27W
11/04/2022  E5.5 INCH        PEND OREILLE       WA   PUBLIC

            VIA SOCIAL MEDIA.

0843 AM     HEAVY SNOW       1 NW 5 MILE             47.75N 117.46W
11/04/2022  M4.0 INCH        SPOKANE            WA   PUBLIC

            VIA SOCIAL MEDIA.

0845 AM     HEAVY SNOW       4 SE VIOLA              46.79N 116.96W
11/04/2022  M5.5 INCH        LATAH              ID   TRAINED SPOTTER

            SNOW TRANSITIONED TO RAIN/SNOW MIX AT TIME
            OF CALL.

0853 AM     HEAVY SNOW       DEEP CREEK              47.64N 117.71W
11/04/2022  E4.5 INCH        SPOKANE            WA   PUBLIC

            VIA SOCIAL MEDIA.

0853 AM     HEAVY SNOW       PRIEST RIVER            48.19N 116.91W
11/04/2022  E4.0 INCH        BONNER             ID   PUBLIC

            VIA SOCIAL MEDIA.

0854 AM     HEAVY SNOW       TONASKET                48.71N 119.44W
11/04/2022  E6.0 INCH        OKANOGAN           WA   PUBLIC

            VIA SOCIAL MEDIA.

0856 AM     HEAVY SNOW       4 NNW MILAN             48.02N 117.37W
11/04/2022  E5.0 INCH        SPOKANE            WA   PUBLIC

            VIA SOCIAL MEDIA - ELOKIA LAKE.

0857 AM     HEAVY SNOW       CHATTAROY               47.89N 117.35W
11/04/2022  E4.0 INCH        SPOKANE            WA   PUBLIC

            VIA SOCIAL MEDIA.

0859 AM     HEAVY SNOW       TWISP                   48.37N 120.12W
11/04/2022  E8.0 INCH        OKANOGAN           WA   PUBLIC

            VIA SOCIAL MEDIA.

0900 AM     HEAVY SNOW       REPUBLIC                48.65N 118.73W
11/04/2022  M8.0 INCH        FERRY              WA   CO-OP OBSERVER

            CO-OP OBSERVER STATION REPW1 REPUBLIC.

0900 AM     HEAVY SNOW       6 S TUM TUM             47.81N 117.66W
11/04/2022  M5.0 INCH        SPOKANE            WA   COCORAHS

            COCORAHS STATION WA-SP-43 SPOKANE 14.6 NW.

0903 AM     HEAVY SNOW       2 N WINTON              47.76N 120.74W
11/04/2022  E7.0 INCH        CHELAN             WA   PUBLIC

            COLES CORNER - VIA SOCIAL MEDIA.

0927 AM     HEAVY SNOW       1 NNE LOON LAKE         48.06N 117.62W
11/04/2022  E6.0 INCH        STEVENS            WA   DEPT OF HIGHWAYS

            TREE DOWN ON HIGHWAY AT MP 185 DUE TO HEAVY
            SNOW.

0945 AM     HEAVY SNOW       1 N 5 MILE              47.75N 117.46W
11/04/2022  M4.0 INCH        SPOKANE            WA   TRAINED SPOTTER

            SNOW TRANSITIONED TO A RAIN/SNOW MIX AT TIME
            OF CALL.

0951 AM     HEAVY SNOW       2 NNW RATHDRUM          47.84N 116.90W
11/04/2022  E7.5 INCH        KOOTENAI           ID   TRAINED SPOTTER

1030 AM     HEAVY SNOW       2 NNW TWIN LAKES        47.89N 116.88W
11/04/2022  M4.0 INCH        KOOTENAI           ID   TRAINED SPOTTER

            UPDATED REPORT - 34 DEGREES.

1055 AM     HEAVY SNOW       10 ENE TWISP            48.39N 119.90W
11/04/2022  M9.5 INCH        OKANOGAN           WA   PUBLIC

            LOUP LOUP SKI AREA VIA SOCIAL MEDIA.

1058 AM     HEAVY SNOW       6 WSW TIGER             48.64N 117.52W
11/04/2022  E5.0 INCH        STEVENS            WA   PUBLIC

            VIA SOCIAL MEDIA AT LITTLE PEND ORIELLE
            LAKES.

&&
Local storm report, Nov 4, 12:55 PM PDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPOKANE WA
1255 PM PDT FRI NOV 4 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1245 PM     HEAVY SNOW       6 NW DIAMOND LAKE       48.17N 117.31W
11/04/2022  M6.8 INCH        PEND OREILLE       WA   TRAINED SPOTTER

            STILL SNOWING AT TIME OF CALL.

&&

The office that day

Everything else NWS Spokane, WA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 4, 3:24 AM PDTHigh Wind WarningOTXAdams, Asotin, Chelan, Douglas, Garfield, Grant and 6 more32 hr
Nov 4, 2:46 PM PDTWinter Storm WarningOTXDouglas, Ferry, Grant, Okanogan, Pend Oreille, Spokane and 1 more68 hr
Nov 4, 2:46 PM PDTWinter Weather AdvisoryOTXChelan, Douglas56 hr
Nov 4, 10:54 AM PDTWinter Weather AdvisoryOTXBenewah, Kootenai, Latah, Lewis, Nez Perce, Shoshone3 hr

Nearby

River Flood Warnings in Washington, 2022River Flood Warnings in Idaho, 2022Every river flood warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.